Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Taking Atripla Again After Two Weeks

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla Rash

I've been taking Atripla for about two weeks now. I started getting a red blotty rash all over my body. I spoke with my Dr. and she suggested a new approach to treatment. My question is, if the rash is sometimes less severe than it was, could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...treated through the rash with drugs like an antihistamine with careful observation. Most of the time the rash fades over several weeks. KH Read more »

i havent taken my atripla in a week?

i recently stopped taken my atripla for a week because of sleep problems , ive been on it since... Read more »

Side effects of ATRIPLA after 5 weeks with none?

Hi Keith,Thanks for all your posts that have helped me with my decision to start meds. I am a 37... Read more »
Articles
Test Positive Aware Network

Atripla

...people who had long-term virologic suppression while taking Atripla. After a year of taking this combination just five days per week with weekends off, the viral load remained suppressed in all of them. As these studies are small, this approach... Read more »
The Body PRO

"Quad" Pill Continues to Impress in Week-48 Results; Cobicistat Moves Forward in Battle With Ritonavir

...protease inhibitors. Volunteers were randomized to receive either the quad pill (48 people) or Atripla (23 people). After 48 weeks of treatment, the quad pill easily proved itself "non-inferior" to Atripla. People in both arms were highly likely... Read more »
Test Positive Aware Network

Sustiva

...abnormal dreams or nightmares, depression, euphoria or mania, and agitation). These symptoms typically diminish within four weeks. If you can't sleep (which more commonly develops later), ask about switching the timing of your dose little by... Read more »
AIDS InfoNet

Taking Current Antiretroviral Drugs

...2x/day) Take after a meal Rash, nausea, abdominal pain   Nevirapine (Viramune) 1 (200 mg; 1, 1x/day for the first two weeks) then 2 (200 mg; 1, 2x/day) No food restrictions. Skin rash, fever, headache, nausea. Watch for liver... Read more »
Connect With Others

atripla experience

Posted by hopefulone, 13 Replies
...i started atripla about 10 days ago. i thought i would share my experience since i had read about some experiences with the drug that made me Read more »

Atripla and weight gain

Posted by mimilove, 2 Replies
...I have been reading a lot of posts about Atripla and weight gain and the same info keeps coming back that Atripla does not cause weight gain. Well, I feel this is false information Read more »

starting treatment - Atripla ?

Posted by neneroc, 7 Replies
...after a lot of blood work .. physicals etc etc .. Dr. has recomended me to start Atripla, honestly im nervous . Cd4 count is low and VL high, has to do with me being infected just recently (6-8months ago) I need Read more »

Tested pos in June 2010 (Atripla)

Posted by Timothy, 5 Replies
...Tested Pos in June of this year, I got my CD4 count at 255 and my VL at 225,000. I was put on Atripla a few weeks ago so just waiting till the next visit to see if my count is going up any. The Atripla has made me very sleepy and almost a Read more »